# SDR YENA2024120201517

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 45,773 hours, 15,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Abnormal
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1267, HPN-PBI. 'FUME EVENT ON CLIMB OUT AND DECENT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 1 (A) WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A.'
